CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Rosenblat-Simon"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1982 | 1980 | 1975
Number of items: 3.

1982

Cohen, Donald S. and Rosenblat, Simon (1982) A delay logistic equation with variable growth rate. SIAM Journal on Applied Mathematics, 42 (3). pp. 608-624. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:COHsiamjam82

1980

Cohen, Donald S. and Rosenblat, Simon (1980) Flickering and Thermal Flicker Waves on Catalytic Wires and Gauzes and in Chemical Reactors. SIAM Journal on Applied Mathematics, 39 (3). pp. 463-474. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:COHsiamjam80

1975

Rosenblat, Simon and Shepherd, John (1975) On the asymptotic solution of the lagerstrom model equation. SIAM Journal on Applied Mathematics, 29 (1). pp. 110-120. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:20120814-162516713

This list was generated on Wed Aug 12 04:24:10 2020 PDT.